# SDR RAIA2019083029001

- Difficulty date: August 29, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME ON CARGO DOOR HAS CORROSION AROUND NUTPLATE HOLES.     R&R LOWER FR ON CARGO DOOR.
